# SDR SWIA2025072200411

- Difficulty date: April 11, 2025
- Submitted: July 22, 2025
- Operation: Air carrier
- Aircraft: N825SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15212
- Aircraft time: 36,402 hours, 24,998 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING UPPER SURFACE PANEL 522BL APPROX WS 199 APPROX  61 1/2 INCHES OTBD OF PANEL INBD EDGE CRACKED APPROX  4 INCHES LONG.  REPAIRED DAMAGE TO LT WING LEADING EDGE PANEL 522BL IAW SRM 51-26-00, 57-41-01, 51-21-11 & REO 690-57-41-500 REV-P1 & REV-.  NDT PERFORMED.
